zbMATH — the first resource for mathematics

A property of distributions of diffusion processes. (English. Russian original) Zbl 0826.60065
Math. Notes 54, No. 3, 946-950 (1993); translation from Mat. Zametki 54, No. 3, 106-113 (1993).
Let \(\mu_X\) be a distribution of the diffusion process defined by the equation \(dX_t = a(X_t) dW_t\), where \(a\) is a bounded analytic function. It is proved that there exists a set \(B\) in the space of trajectories \(C ([0,1])\) of complete \(\mu_X\)-measures such that for any \(y,h \in C ([0,1])\) the set on the line \(\{t : y + th \in B\}\) is at most countable. This means that \(\mu_X\) is located on the exceptional set in the Aronszajn sense.

60J60 Diffusion processes
60A10 Probabilistic measure theory
Full Text: DOI
[1] V. I. Bogachev and O. G. Smolyanov, ?Analytic properties of infinitely dimensional distributions,? Usp. Mat. Nauk,45, No. 3, 3-83 (1990).
[2] N. Aronszajn, ?Differentiability of Lipschitzian mappings between Banach spaces,? Stud. Math.,57, No. 2, 147-190 (1976). · Zbl 0342.46034
[3] V. I. Bogachev, ?On the three problems of Aronszajn in measure theory,? Funkts. Anal. Prilozh.,18, No. 3, 75-76 (1984). · Zbl 0558.47018
[4] T. S. Pitcher, ?Likelihood ratios for diffusion processes with shifted mean value,? Transact. Am. Math. Soc.,101, 168-176 (1961). · Zbl 0121.13202
[5] V. I. Bogachev, ?Differential properties of measures on infinite dimensional spaces and the Malliavin calculus,? Acta Univ. Carol. Math. Phys.,30, No. 2, 1-29 (1989).
[6] I. I. Gikhman and A. V. Skorokhod, Theory of Stochastic Processes, III, Springer-Verlag, New York (1976). · Zbl 0348.60042
[7] R. R. Phelps, ?Gaussian null sets and differentiability of Lipschitz map on Banach spaces,? Pac. J. Math.,77, No. 2, 523-531 (1978). · Zbl 0396.46041
[8] V. I. Bogachev, ?Negligible sets and differentiable measures,? Vestn. Mosk. Gos. Univ., Ser. Mat., No. 3, 47-52 (1982). · Zbl 0494.46048
[9] R. Sh. Liptser and A. N. Shiryaev, Statistics of Random Processes, Springer-Verlag, New York (1977). · Zbl 0556.60003
[10] D. Durr and A. Bach, ?The Onsager-Machlup function as Lagrangian for the most path of a probable path of a diffusion process,? Commun. Math. Phys.,60, 153-170 (1978). · Zbl 0377.60044
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.